# SDR WVER2014092700013

- Difficulty date: September 27, 2014
- Submitted: September 27, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 30,183 hours, 20,722 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Part time: 30,183 hours, 20,722 cycles
- Component: Slat, Bombdr
- Component part number: CC67012600944
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD NR 1 SLAT HAS TWO DENTS WITH GOUGES ON THE INNER SKIN AT APPROXIMATELY WS 88.
